Results 1 to 6 of 6
  1. #1
    need2bclean Guest

    Default Do Not mix suboxone/buph with Clonidine

    During the day the combination can easily cause static hypotension...!

    If you combine suboxone/Buph with clonidine you could find yourself out on the floor.

    From a lying,sitting (supine)position to a standing position too quickly could cause you to passout or at least become severely light headed!.

    I would not use these two together.

    If you are going to bed and are sure that you will not be getting up during the night, you MAY get away with taking a very minute amount of clonidine at bedtime to facilitate sleep. But (myself)would not mix clonidine and buph/suboxone together at all.....

    need2b

  2. #2
    Guest

    Default

    Need2,

    When I went into hyper withdrawl (Fentanyl Patches, next day Benzos) I took off my clonidine patch...I thought it was making things worse in my craziness then I put it back on, took it off...back on..Anyway, I read later that just doing that was disasterous!! I had severe vertigo..Could that of been the reason? Also, this might be a mindless question, but the vertigo....onset of seizures?

  3. #3
    need2bclean is offline Senior Member
    Join Date
    Jun 2004
    Location
    , , .
    Posts
    458

    Default

    Moanettie,

    "vertigo....onset of seizures?"

    Possibly, but no, not necessarily. Vertigo most likely was caused by combining the two (clondine and buph). It's definitely not a good Idea to mix the two. Plus adding a benzo into the mix you are severely depressing your C.N.S. plus your cardiovascular and respiratory system.
    Low bloodpressure!!

    Low doses of benzo are not as harmfull as clonidine though, but you must use great caution in mixing even the benzos with suboxone. At bedtime it's less harmfull for benzos (as long as it's low dose!)than clonidine....

    Just remember this in the future...

    Good luck,
    need2bclean

  4. #4
    Guest

    Default

    Need2,

    Thank you for responding so fast...I'm not on Bupe... God help me though, I am considering it for pain. I was detoxing off Fentanyl 100,s and a wicked benzo addiction..Not on any thing now. I was and have been curious about clonidine and ODing on it. I thought that maybe that is what may have caused seizure beyond the benzs wds.

    I just remember getting up and a few steps later falling to the floor and all hell broke loose! I couldn't get up for a long time and when I did get up I had the worst vertigo and then seizure type incidence following that initial buckleing. Light..sound ..touch..smell..unconciousnous..This lasted almost a day..I could only lay still for a few minutes and if distracted by anything..the house settling..I would go into a frenzied mess again...I am curious about the roll clonidine played in it and the possible over exposure to it.

    Monette

  5. #5
    musicman is offline Senior Member
    Join Date
    Aug 2004
    Location
    , , USA.
    Posts
    546

    Default

    I had a wierd expierience coming off those damn duragesic patches ...I couldnt stand up for longer than 5 minutes for a week ...I had the clonidine patch also...I ve found that the clonidine is better taken at night w/bup..(.1mg)....during the day it knocks me out...I strongly reccomend getting off and staying off the benzos....they caused more anxiety than they help...congratulations on moving away from duragesic...I felt wierd fo a while after getting off those things,,,

  6. #6
    JohnnyBoy is offline Senior Member
    Join Date
    Aug 2004
    Location
    , , .
    Posts
    283

    Default

    So that explains the "I'm about to have a heart attack feeling". Geez. Yeah, I don't think I can do the clonidine and sub at the same time during the day. I get this pressure feeling in my chest[V] and found my heart at one time beating about 180.:( (Exaggerating of course)
    I was wondering what the hell.......

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.